It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


I want to get off of this medication because i really dont have schizophrenia. Ive been on 30mgs for a few weeks and 2 days ago i recently cut all the pills into 4 pieces. In order to completely be off the medication you need to gradually decrease it to prevent from withdrawl side effects is that right? How can i decrease it? Maybe take 3 pieces for 1 week, then 2, then 1 for the last week?

(Doctors said i had schizophrenia, but im really frustrated because i need lots of attention from people and my frustrations sounds like schizophrenia)
Do you have a pdoc to consult regarding cessation of abilify? I don't believe there are serious withdrawal effects but it might effect your sleep cycle and your apetite. They generally set the bar pretty high in diagnosing schizophrenia; you really are sure you're not sick? Did you suffer psychosis at any point? Anyhow, I would advise you consult with a doctor before making this decision.

take care.
I know for a fact that i dont have schizophrenia. Is my idea good for getting off of the abilify? (cutting 30mgs abilify pills into 4 pieces, and taking 3 pieces for one week, then 2, then 1 for the last week)
Hi im not a pro with this illness my son is in hospital thay are trying to get him on the right meds atmo.
But if you feel that you dont need the meds, you shouldnt mind going to your doctor and reducing your meds under a controlled envirement. then if you notice a change or he does you will know the answer and no harm has been done. I do know that sometimes people with this illness do not realize they are ill. so my opinion would be see your doctor before you reduce please.
I've been on 30 mg of Abilify for almost a year now. I also take a lot of other meds and have had several med changes over the past two years. What is the problem with Abilify? What withdrawl symptoms are you experiencing or concerned about? Someday they will take me off of it and change to something else again and I just want to know what I'm in for as far as withdrawl. I've heard nothing negative about this particular drug and it does seem to help in conjunction with the rest of my "Rx cocktail". I do think you should consult with the doctor before quitting this or any psychotropic drug.
OK, this is pretty screwed up with the doctors. Im telling them exactly that i just need LOTS of love and attention from people and i dont get it then i get so frustrated and theyre saying that i need to stay on it. Which means that they are Seriously not understanding me. So anyways the frustrations that i have sounds like schizophrenia. This is bascially how frustrated i am because i want lots and lots of love and attention from people. If i had schizophrenia, id be hearing voices which i certainly dont. I am trying to lose weight and before this med ive been losing 1 lb per week. Now with this medication ive been working hard at the gym and im not losing any weight. Is my idea about cutting the 30 mgs into 4 pieces and taking 3 pieces one week then 2 the next then 1 for the last week a good idea? Please thats all i want to know. Maybe thats too fast to just get off the meds iduno i want to know please.





All times are GMT -7. The time now is 10:00 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!